Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 20-22
DOI: 10.12691/tjant-4-1-4
Open AccessArticle

Some Identities of Tribonacci Polynomials

Yogesh Kumar Gupta1, , V. H. Badshah1, Mamta Singh2 and Kiran Sisodiya1

1School of Studies in Mathematics, Vikram University Ujjain, (M. P.), India

2Department of Mathematical Sciences and Computer applications, Bundelkhand University, Jhansi (U. P.), India

Pub. Date: April 19, 2016

Cite this paper:
Yogesh Kumar Gupta, V. H. Badshah, Mamta Singh and Kiran Sisodiya. Some Identities of Tribonacci Polynomials. Turkish Journal of Analysis and Number Theory. 2016; 4(1):20-22. doi: 10.12691/tjant-4-1-4

Abstract

The Tribonacci polynomial is famous for possessing wonderful and amazing properties. Tribonacci polynomials tn(x) defined by the recurrence relation tn+3(x)=x2tn+2(x)+xtn+1(x)+tn(x) for n0 with to(x) =o, t1(x)=1, t2(x)=x2. In this paper, we introduce some identities Tribonacci polynomials by standard techniques.

Keywords:
fibonacci polynomials tribonacci polynomials generating function of tribonacci polynomials

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Biknell, M Hoggatt, V.E. Jr. Generalized Fibonacci, Polynomials Fibonacci Q.016, 300-303 (1978).
 
[2]  Burrage, K generalized Fibonacci polynomials and the functional iteration of Rational Function of degree one Fibonacci Q.28, 175-180 (1990).
 
[3]  Byrd, P.F. Expansion of Analytic Functions In polynomials associated with Fibenacci Numbers, the Fibonacci, quarterly, 1(1), (1963), 16-29.
 
[4]  Catalon, E., Notes surla Theoric des Fractions continuous sur certain series, mem. Acad. R Belgique, 45, (1883) 1-82.
 
[5]  Dilcher, K.A generalization of Fibonacci polynomials of integer order Fibonacci Q.16, 300-303 (1978).
 
[6]  Djordjevi´c, G. B. and Srivastava, H. M., Some generalizations of certain sequences associated with the Fibonacci numbers, J. Indonesian Math. Soc. 12 (2006) 99-112.
 
[7]  Djordjevi´c, G. B. and Srivastava, H. M., Some generalizations of the incomplete Fibonacci and the incomplete Lucas polynomials, Adv. Stud. Contemp. Math. 11 (2005) 11-32.
 
[8]  He, m.x, Ricci, P.E. Asymptotic distribution of zero of weighted fibonacci polynomials, complex var. 28, 375-384 (1996).
 
[9]  Hoggatt, V. E., Jr.: Bicknell, Marjporie (1973), “Roots of Fibonacci, Macmillan, New York (1960).
 
[10]  Jacosthal, E, Fibonacci Polynomial and kreisteil ungsgleichugen sitzugaberichteder Berlinear, math gesells chaft, 17 (1919), 43-57.
 
[11]  Koshy, T. Fibonacci Lucas numbers with application (willey, New York, (2001).
 
[12]  Lucy, Joan slater “Generalized Hypergeometric functions” Cambridge University press (1966).
 
[13]  Patel. J.M. Advanced problems and solutions, the Fibonacci quarterly, 44(1) (2006) 91.
 
[14]  Srivastava, H. M. and. Manocha, H. L, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.
 
[15]  Swami, M.N.S. problem B-74, The fibonacci Quarterly, 3, (1965), 236. Solution by David Zeitlin, the Fibonacci quarterly, 4(1) (1966), 94.
 
[16]  Vorobyou, N.N. The Fibonacci numbers D.C. Health Company, Boston (1963).
 
[17]  W.Goh, M.x. He, P.E. Ricci, on the universal zero attrattor of the Tribonacci- Related Polynomials, (2009).
 
[18]  Yogesh Kumar Gupta, V. H. Badshah, Mamta Singh, and Kiran Sisodiya, Generalized Additive Coupled Fibonacci Sequences of Third order and Some Identities, International Journal of Innovative Science, Engineering & Technology, Vol. 2 Issue 3, March 2015, 80-85.
 
[19]  Yogesh Kumar Gupta, Kiran Sisodiya, Mamta Singh, and Generalization of Fibonacci Sequence and Related Properties, “Research Journal of Computation and Mathematics, Vol. 3, No. 2, (2015), 12-18.
 
[20]  Yogesh Kumar Gupta, V. H. Badshah, Mamta Singh, and Kiran Sisodiya, “Diagonal Function of k-Lucas Polynomials.” Turkish Journal of Analysis and Number Theory, vol. 3, no. 2 (2015): 49-52.